# SDR SWIA200210534

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 8,316 hours, 12,272 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FLIGHT DIRECTOR FLAGGED AND F/O'S FLT DIRECTOR PITCHES +/- 10 DEGREES.  REMOVED AND REPLACED CAPTAIN'S AHARS COMPUTER.  S/N OFF:  422.
